Konuralp Journal of Mathematics (KJM)
Cover Image
e-ISSN 2147-625X | Period Spring , Fall | Founded: 2013 | Publisher Mehmet Zeki SARIKAYA | https://dergipark.org.tr/konuralpjournalmath

The main aim and scope of Konuralp Journal of Mathematics is publishing of refereed, high quality original research papers in all areas where mathematics plays an important role. The Konuralp Journal of Mathematics publishes also refereed, high quality survey papers. The journal particularly emphasizes on research articles of common interest to a wide range of readers. This is an open access journal (free of charge) so as to reach the widest possible audiences.

The Journal is published twice a year.

Konuralp Journal of Mathematics (KJM) is indexed by

  • Zentralblatt fur Mathematik (Germany) ,
  • MathSciNet (Mathematical Reviews),
  • Global Impact Factor,
  • Index Copernicus
  • Open Access Journal.

It is our pleasure to inform you that we have launched the new issue of Konuralp Journal of Mathematics (KJM) Vol. 7 No. 1 (2019).

Global Impact and Quality Factor (2015) : 0.456

Konuralp Journal of Mathematics applied for being reviewed/indexed in the Thomson Reuters Emerging Sources Citation Index (E-SCI), a new edition of the Web of Science.

The overall similarity index percentage must be below 39 %. If submitted paper has high similarity it means that it is of restricted originality and cannot be handled by KJM. The content is in such a way to change that this rate will become less than 39 %. Otherwise we have to reject the paper.


The Journal aims at presenting high-impact and relevant research on topics across the full span of mathematics. Coverage includes:

  • Algebra
  • Algebraic Geometry
  • Category Theory
  • Complex Analysis
  • Control Theory and Optimization
  • Differential Equations
  • Differential Geometry
  • Discrete Mathematics
  • Dynamical Systems and Ergodic Theory
  • Functional Analysis
  • Geometry
  • Mathematical Logic and Foundations
  • Mathematical Physics
  • Number Theory
  • Numerical Analysis
  • Operator Theory
  • Probability Theory and Statistics
  • Real Analysis
  • Topology


Konuralp Journal of Mathematics (KJM)

e-ISSN 2147-625X | Period Spring , Fall | Founded: 2013 | Publisher Mehmet Zeki SARIKAYA | https://dergipark.org.tr/konuralpjournalmath
Cover Image

53.742

67.952

The main aim and scope of Konuralp Journal of Mathematics is publishing of refereed, high quality original research papers in all areas where mathematics plays an important role. The Konuralp Journal of Mathematics publishes also refereed, high quality survey papers. The journal particularly emphasizes on research articles of common interest to a wide range of readers. This is an open access journal (free of charge) so as to reach the widest possible audiences.

The Journal is published twice a year.

Konuralp Journal of Mathematics (KJM) is indexed by

  • Zentralblatt fur Mathematik (Germany) ,
  • MathSciNet (Mathematical Reviews),
  • Global Impact Factor,
  • Index Copernicus
  • Open Access Journal.

It is our pleasure to inform you that we have launched the new issue of Konuralp Journal of Mathematics (KJM) Vol. 7 No. 1 (2019).

Global Impact and Quality Factor (2015) : 0.456

Konuralp Journal of Mathematics applied for being reviewed/indexed in the Thomson Reuters Emerging Sources Citation Index (E-SCI), a new edition of the Web of Science.

The overall similarity index percentage must be below 39 %. If submitted paper has high similarity it means that it is of restricted originality and cannot be handled by KJM. The content is in such a way to change that this rate will become less than 39 %. Otherwise we have to reject the paper.


The Journal aims at presenting high-impact and relevant research on topics across the full span of mathematics. Coverage includes:

  • Algebra
  • Algebraic Geometry
  • Category Theory
  • Complex Analysis
  • Control Theory and Optimization
  • Differential Equations
  • Differential Geometry
  • Discrete Mathematics
  • Dynamical Systems and Ergodic Theory
  • Functional Analysis
  • Geometry
  • Mathematical Logic and Foundations
  • Mathematical Physics
  • Number Theory
  • Numerical Analysis
  • Operator Theory
  • Probability Theory and Statistics
  • Real Analysis
  • Topology


Volume 7 - Issue 1 - Apr 2019
  1. Dynamical Behaviors of Separated Homotopy Method Defined by Conformable Operator
    Pages 1 - 6
    Mehmet Yavuz
  2. Double Laplace Decomposition Method and Exact Solutions of Hirota, Schrödinger and Complex mKdV Equations
    Pages 7 - 15
    Hami Gündoğdu, Ömer Faruk Gözükızıl
  3. Characterizations of Inclined Curves According to Parallel Transport Frame in $E^{4}$ and Bishop Frame in $E^{3}$
    Pages 16 - 24
    Fatma Ateş, İsmail Gok, Faik nejat Ekmekci, Yusuf Yaylı
  4. Faber Polynomial Coefficients Estimates of Bi-univalent Functions Associated with Generalized Salagean q-Differential Operator
    Pages 25 - 32
    Sibel Yalçın, Shahid Khan, Saqib Hussain
  5. On Some Sequence Spaces Related to a Sequence in a Normed space
    Pages 33 - 37
    Ramazan Kama, Bilal Altay
  6. A Certain Subclass of Meromorphic with Positive Coefficients Associated with Rapid Operator
    Pages 38 - 45
    P. Thirupathi Reddy, B. Venkateswarlu, S. Sreelakshmi
  7. A Note on Projective Coordinate Spaces Over Modules
    Pages 46 - 54
    Atilla Akpinar, Fatma Özen Erdoğan
  8. I-statistical Convergence of Double Sequences Defined by Weight Functions in a Locally Solid Riesz Space
    Pages 55 - 61
    Şükran Konca, Ergin Genç, Mehmet Küçükaslan
  9. On New Fractional Hermite-Hadamard Type Inequalities for $(\alpha^{*},m)$-Convex Functions
    Pages 62 - 72
    Erhan Set, Muhamet Emin Özdemir, Necla Korkut
  10. On $\beta_1-\mathcal{I}-$ Paracompact Spaces
    Pages 73 - 78
    Elif Turanlı, Oya Bedre Özbakır
  11. Gröbner-Shirshov Basis for Complex Reflection Group
    Pages 79 - 90
    Eylem Güzel Karpuz, Nurten Urlu Özalan, Ahmet Sinan Çevik
  12. A Note on Quasi-Statistical Convergence of Order $\alpha $ in Rectangular Cone Metric Space
    Pages 91 - 96
    Nihan Turan, Metin Başarır
  13. On Numerical Approach to The Rate of Convergence and Data Dependence Results for a New Iterative Scheme
    Pages 97 - 106
    Yunus Atalan
  14. A Note on $(m, n)$-$\Gamma$-Ideals of Ordered $LA$-$\Gamma$-Semigroups
    Pages 107 - 111
    Abul Basar
  15. On the New Wirtinger Type Inequalities
    Pages 112 - 116
    Mehmet Zeki Sarıkaya
  16. Surface Area Computation Established by Cubic Spline Functions
    Pages 117 - 121
    Oğuzer Sinan
  17. $D_{a}$-Homothetic Deformation and Ricci Solitons in $(k, \mu)-$ Contact Metric Manifolds
    Pages 122 - 127
    Nagaraja H. G., Kiran Kumar D. L., Prakasha D. G.
  18. Eigenfunction Expansion in the Singular Case for Dirac Systems on Time Scales
    Pages 128 - 135
    Bilender P. Allahverdiev, Hüseyin Tuna
  19. Close-to-Convex Functions By Means Of Bounded Boundary Rotation
    Pages 136 - 139
    Yaşar Polatoğlu, Asena Çetinkaya, Oya Mert
  20. Contact Cr-Warped Product Submanifolds of Nearly Quasi-Sasakian Manifold
    Pages 140 - 145
    Shamsur Rahman, Mohd Sadiq Khan, Aboo Horaira
  21. Some Study on Slowly Changing Function Based Relative Growth of Meromorphic Function in the Unit Disc
    Pages 146 - 167
    Tanmay Biswas
  22. Some Additive Inequalities for Heinz Operator Mean
    Pages 168 - 174
    Sever Dragomir
  23. Some Results on the Generalized Mellin Transforms and Applications
    Pages 175 - 181
    Ezgi Erdoğan, Selcan Kocabaş, Nese Dernek
  24. Evaluation of some integral representations for extended Srivastava triple hypergeometric function $H_{C,p,v}(\cdot)$
    Pages 182 - 185
    Showkat Ahmad Dar
  25. Generalized Simpson Type Integral Inequalities
    Pages 186 - 191
    Mehmet Zeki Sarıkaya, Sakine Bardak
  26. The Spectral Determinations of the Multicone Graphs $ K_w\bigtriangledown P_{17}\bigtriangledown P_{17} $ and $ K_w\bigtriangledown S\bigtriangledown S$
    Pages 192 - 198
    Maryam Rahmani Moghaddam, Kewen Zhao, Sara Pouyandeh, Ali Zeydi Abdian
  27. An Application of an Operator Associated with Generalized Mittag-Leffler Function
    Pages 199 - 202
    Basem Frasin
  28. Oscillation Criteria for Higher Order Fractional Differential Equations with Mixed Nonlinearities
    Pages 203 - 207
    Tuğba Yalçın Uzun, Hande Büyükçavuşoğlu Erçolak, Mustafa Kemal Yıldız
  29. On Nonlightlike Curves in Minkowski Space-time
    Pages 208 - 216
    Melek Erdoğdu
  30. A Normal Paracontact Metric Manifold Satisfying Some Conditions on the $M$-Projective Curvature Tensor
    Pages 217 - 221
    Ümit Yıldırım, Mehmet Atçeken, Süleyman Dirik
  31. Area Of A Triangle In Terms Of The m-Generalized Taxicab Distance
    Pages 222 - 227
    Harun Barış Çolakoğlu
  32. A Survey on the Base, Rolling and Roulette Curves on Generalized Complex Number Plane $\mathbb{C}_{J}$
    Pages 228 - 232
    Mücahit Akbıyık, Nurten Gürses, Salim Yüce
  33. Corrigendum to Translation Surfaces in the 3-Dimensional Simply Isotropic $\mathbb{I}_{3}^{1}$ Satisfying $\Delta ^{III}x_{i}=\lambda _{i}x_{i}$ Konuralp Journal of Mathematics, 4(1) (2016), 275-281
    Pages 233 - 234
    Bahaddin Bukcu, Dae Won Yoon, Murat Kemal Karacan